# SDR USAA040109

- Difficulty date: April 2, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 61,617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN WITH SCAB PATCH 6.5 INCHES BY 7.25 INCHES, STATION 1420, S29L.  DOUBLER REPAIR PER SRM 53-00-01, FIG 201.  (M)
